Home » Frequently asked Questions on Health » Why do I feel weak after taking Urimax?

Why do I feel weak after taking Urimax?

Q: I have a problem of urinating 2-3 times every night. For BPH, USG of the whole abdomen was done and the report is as follows: Prostate measures 4.36 x 2.99 x 3.0 cu.cm (approx. wt 20.57 gm). I was suggested to take the tablet Minipress XL 2.5 mg and Fincar 5 mg. Recently, the doctor suggested that I take Urimax capsules. But I have noticed that whenever I take Urimax, it causes stress, heaviness in head and I feel weak. Are these the side effects of Urimax?

A:Both Minipress and Urimax are alpha blockers and may cause postural drop in blood pressure to make you feel weak. You must have your blood pressure checked in lying down and standing position to check any postural drop. If blood pressure is significantly lower in standing position you may have to stop one of these. Both these medications are effective only for obstructive urinary symptoms and may not help in tackling frequency. Of the two, Minipress is more likely to cause the drop in blood pressure. Moreover, with your prostate being very small you may also do away with Fincar, as it is useful only in patients with larger prostates. You must consult your Urologist to optimise medications and take only the medications which are absolutely necessary. It may help taking care of your symptoms.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------